# SDR QXEA9700147

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: MS3476L8335W
- Condition: Dirty
- Location: Lt Engine
- Component: Dorner, 001A262A0902
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE FIRE EXTINGUISHING SYSTEM, THE NR 1 LT SQUIB LIGHT WAS INOP.  CLEANED THE SQUIB CANNON PLUG CONNECTION ON THE NR 1 FIRE BOTTLE IN THE ENGINE COMPARTMENT, OPERATIONAL CHECKS GOOD.
